Let $\Delta$ be a thick dual polar space of rank $n \geq 2$ and let $e$ be a full polarized embedding of $\Delta$ into a projective space $\Sigma$. For every point $x$ of $\Delta$ and every $i \in \{ 0,\ldots,n \}$, let $T_i(x)$ denote the subspace of $\Sigma$ generated by all points $e(y)$ with $\d(x,y) \leq i$. We show that $T_i(x)$ does not contain points $e(z)$ with $\d(x,z) \geq i+1$. We also show that there exists a well-defined map $e_i^x$ from the set of $(i-1)$-dimensional subspaces of the residue $Res_\Delta(x)$ of $\Delta$ at the point $x$ (which is a projective space of dimension $n-1$) to the set of points of the quotient space $T_i(x)/T_{i-1}(x)$. In this paper we study the structure of the maps $e_i^x$ and the subspaces $T_i(x)$ for some particular full polarized embeddings of the symplectic and the Hermitian dual polar spaces. Our investigations allow us to answer some questions asked in the literature.

Cardinali, I., & De, B. (2008). The structure of full polarized embeddings of symplectic and hermitian dual polar spaces. ADVANCES IN GEOMETRY, 8, 111-137 [10.1515/advgeom.2008.008].

The structure of full polarized embeddings of symplectic and hermitian dual polar spaces

CARDINALI, ILARIA;
2008

Abstract

Let $\Delta$ be a thick dual polar space of rank $n \geq 2$ and let $e$ be a full polarized embedding of $\Delta$ into a projective space $\Sigma$. For every point $x$ of $\Delta$ and every $i \in \{ 0,\ldots,n \}$, let $T_i(x)$ denote the subspace of $\Sigma$ generated by all points $e(y)$ with $\d(x,y) \leq i$. We show that $T_i(x)$ does not contain points $e(z)$ with $\d(x,z) \geq i+1$. We also show that there exists a well-defined map $e_i^x$ from the set of $(i-1)$-dimensional subspaces of the residue $Res_\Delta(x)$ of $\Delta$ at the point $x$ (which is a projective space of dimension $n-1$) to the set of points of the quotient space $T_i(x)/T_{i-1}(x)$. In this paper we study the structure of the maps $e_i^x$ and the subspaces $T_i(x)$ for some particular full polarized embeddings of the symplectic and the Hermitian dual polar spaces. Our investigations allow us to answer some questions asked in the literature.
Cardinali, I., & De, B. (2008). The structure of full polarized embeddings of symplectic and hermitian dual polar spaces. ADVANCES IN GEOMETRY, 8, 111-137 [10.1515/advgeom.2008.008].
File in questo prodotto:
File Dimensione Formato  
aig_2007_008_print[1].pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 276.63 kB
Formato Adobe PDF
276.63 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/37962
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo